# SDR SWAA2023070775805

- Difficulty date: July 6, 2023
- Submitted: July 7, 2023
- Operation: Air carrier
- Aircraft: N8671D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36715
- Aircraft time: 26,466 hours, 12,560 cycles
- System (JASC): 5700 · Wing Structure
- Part: Winglet
- Part number: UNKNOWN
- Condition: Damaged
- Location: Zn 500 Left Wing
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TIP STRUCK LIGHT POLE ON TAXI.  C/W CONDITIONAL INSP REPLACED WINGLET .OKAY TO CONTINUE PER EA 23-157-02129 FOR 2 NON REV CYCLES. OKAY TO CONTINUE PER MX NOTE. OPEN DEFECTS TRANSFERRED TO OTS W/O TTG8Q00M30SP WO# 57225482.
